MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ACCUMESH; MESH, SURGICAL, DEPLOYER

COVIDIEN LP LLC NORTH HAVEN ACCUMESH; MESH, SURGICAL, DEPLOYER
Model Number AMPMED
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, accumesh positioning device for mesh seemed to fail.No harm to patient.A replacement device used.There was no patient injury.

Brand Name
ACCUMESH
Common Device Name
MESH, SURGICAL, DEPLOYER
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key9432461
Report Number1219930-2019-06763
Device Sequence Number2424828
Product Code ORQ
UDI-Device Identifier10884521171282
UDI-Public10884521171282
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberAMPMED
Device Catalogue NumberAMPMED
Device Lot NumberN7A1063UX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1